# SDR SWAA120606

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 28,103 hours, 16,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR BRACKET LOOSE.  REMOVED AND REPLACED BRACKET PER MM.
